Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Aimee_lou_uk

Going to stop taking the pills for a couple of days...

Recommended Posts

I've had these coldsore type scabs (but not coldsores) on the corner of my mouth for nearly 3 weeks... ive tried moisturising LOADs which doesn't help, they still there....

so going to stop taking the pills for 2 days and see if it helps!

If not, going to go back 2 doc's, which i hate, patronising bunch they are @ my practice since the two nice ones who actually listened to you left! :doh:

Dermatologist isn't much use either! Better off listening to the wiser folk off here lol

xxx

Share this post


Link to post
Share on other sites

Some people do seem to do that, but I'm not really sure as to how much it could help - there will still be tane in your system. What lip balms have to tried? I got my first crack in the corner of my lip last week and Carmex sorted it out in 2 days! I really swear by Carmex!

Share this post


Link to post
Share on other sites

Hi there-

My Derm. recommended Polysporin for the corners of the lips to keep them from cracking/peeling/etc... You may want to ask/get it. It worked great for me during Accutane.

Good luck.

Yvette

Share this post


Link to post
Share on other sites

What is polysporin? Is it a cream? I'm not sure if we have that in the UK?

P.S. I know it sounds weird but lots of people have said nipple cream(?!) works very well on the cracked corners of lips!

Share this post


Link to post
Share on other sites

thats CRAZY...DONT stop accutane...fuck the lips!! throw on some neosporin, or something....this is ur one chance to rid urself of acne.....DO NOT stop that accutane!! toughen up and deal with it....

Share this post


Link to post
Share on other sites

Hi -

Polysporin is an antibiotic ointment, heals cuts/cracks/burns/etc. Neosporin is similar also. They can be found in the ointments/healing section at the drugstore.

Yvette

Share this post


Link to post
Share on other sites
Hi -

Polysporin is an antibiotic ointment, heals cuts/cracks/burns/etc. Neosporin is similar also. They can be found in the ointments/healing section at the drugstore.

Yvette

Share this post


Link to post
Share on other sites

are you drinking enough water???water is key!and moisturiezing like crazy .carmex is the best lip balm to ..use pile it on!!...i dont think stopping the meds for a couple of days will help much.it will just happen again your body has to get use to tane.hope this helps

Share this post


Link to post
Share on other sites

whoaa im in the exact same situatin ! I have cold sores on the sides of my lips for almost 3 weeks now... i usually get them and put some carmex on them and they go away after a couple days but not now!! I definently think its because of the accutane.. if you get off the pill for a couple days and they go away please lemme know !!

Share this post


Link to post
Share on other sites

I know everyone has their own preferred brands etc... but I think Elizabeth Arden 8 Hour Cream is really worth getting for your lips. It heals so many things and is for use on chapped/peeling/flaking skin, burns, sunburn, windburn, scrapes, abrasions or cracked lips. It smells a bit odd but is fab stuff for healing lips when on Roaccutane. I find it esp good for healing the corners of your mouth when they crack and are all red and painful.

Share this post


Link to post
Share on other sites

What's the cream that comes in the blue tube in the UK? That sounds similar to these other ones being mentioned. Grr I can't remember it's name though.

Just looked in our cabinet. Savlon! I wonder if that might help? My lips seem to literally re-generate every few days but I don't get many actual cracks in them - just dryness. I really would give Carmex a go because a few people seem to think it's good. It's like £3.50 in Superdrug and Boots.

Share this post


Link to post
Share on other sites

Please don't stop taking the Tane. I wouldn't suggest that ok. Call your doc first and see what can be done. Blistex may work also. And the other person suggested water. That may not seem like the answer, but no matter what you decide to use on your face (corner of your mouth) drink lots and lots of water. It will hydrate your skin. Were you drinking water to begin with?? If not start now. You have to stick with the Accutane no matter what if you want it to work and I think it is worth it alright.

Share this post


Link to post
Share on other sites
Please don't stop taking the Tane. I wouldn't suggest that ok. Call your doc first and see what can be done. Blistex may work also. And the other person suggested water. That may not seem like the answer, but no matter what you decide to use on your face (corner of your mouth) drink lots and lots of water. It will hydrate your skin. Were you drinking water to begin with?? If not start now. You have to stick with the Accutane no matter what if you want it to work and I think it is worth it alright.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×